# SDR SWAA2022012678534

- Difficulty date: May 23, 2017
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N736SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27868
- Aircraft time: 63,434 hours, 37,107 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Fwd Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FWD CARGO DOORWAY SUB-THRESHOLD WEB; BS 440 - BS 495; SEVERAL AREAS / REMOVED AND REPLACED FWD CARGO DOORWAY SUB-THRESHOLD WEB; BS 440 - BS 495 IAW SRM 51-40-02 83802U 27MAY17
